Extension et division dans les variétés à croisements normaux.

Título original Extension et division dans les variétés à croisements normaux.
Título inglés Extension and division in normal crossing varieties.
Título español Extensión y división en variedades con cruces normales.
Autor/es Maati, Abderrabi ; Mazzilli, Emmanuel
Organización Lab. Geom. Anal. Topol. U.F.R. Math. Univ. Lille I, Lille, Francia
Revista 0214-1493
Publicación 2001, 45 (2): 343-369, 15 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Let D be a bounded strictly pseudoconvex domain with smooth boundary and f = (f1, ..., fp) (fi Î Hol(D)) a complete intersection with normal crossing. In this paper we study an extension problem in L-norm for holomorphic functions defined on f-1(0) ∩ D and a decomposition formula g = ∑i=1p figi for holomorphic functions g Î I(f1, ..., fp)(D) in Lipschitz spaces. We stress that for the two problems the classical theorem cannot be applied because f-1(0) has singularities on the boundary ∂D. This work is the first step to understand this type of problem in the general singular case.
Clasificación UNESCO 120211
Palabras clave español Funciones holomorfas ; Espacio de Lipschitz ; Dominios pseudoconvexos
Código MathReviews MR1876911
Icono pdf Acceso al artículo completo